question-icon

I began weaning off 50mg of sertraline 3 weeks ago.

default
Posted on Sat, 23 Jun 2018
Question: I began weaning off 50mg of sertraline 3 weeks ago. ive not taken any sertraline for the past 4 days. Is there anything I can do to stop the side effects?
doctor
Answered by Dr. Olgeta Xhufka (3 hours later)
Brief Answer:
Fighting sertraline withdrawing symptoms.

Detailed Answer:
Hello and Welcome to HealthcareMagic service. I have reviewed your query and here is my advice.
Some side effects of stoping sertraine are.
dizziness or headaches
tingling feelings like pins and needles or numbness
sleep disturbances (vivid dreams, nightmares, not being able to sleep)
feeling anxious or agitated
feeling sick or being sick
shaking
I can advise you to do psychotherapy with a psychologist to ease symptoms af depression and I definitely negative thoughts.
You can use ginger tea , and maybe any antihistamines like benadryl or piperazine for nausea.
Keep hydrated to fight dizziness.
Black chocolate helps to increase natural serotonin levels.
Going outdoors can help feeling positive.
Working out can help fighting depression and also weight gain that may happen.
Work out several hours for sleep to let time to adrenaline and epinephrine lower and font interfere with sleep.
Take care.
Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 6712 Questions

premium_optimized

The User accepted the expert's answer

Share on
I began weaning off 50mg of sertraline 3 weeks ago.

Brief Answer: Fighting sertraline withdrawing symptoms. Detailed Answer: Hello and Welcome to HealthcareMagic service. I have reviewed your query and here is my advice. Some side effects of stoping sertraine are. dizziness or headaches tingling feelings like pins and needles or numbness sleep disturbances (vivid dreams, nightmares, not being able to sleep) feeling anxious or agitated feeling sick or being sick shaking I can advise you to do psychotherapy with a psychologist to ease symptoms af depression and I definitely negative thoughts. You can use ginger tea , and maybe any antihistamines like benadryl or piperazine for nausea. Keep hydrated to fight dizziness. Black chocolate helps to increase natural serotonin levels. Going outdoors can help feeling positive. Working out can help fighting depression and also weight gain that may happen. Work out several hours for sleep to let time to adrenaline and epinephrine lower and font interfere with sleep. Take care. Hope I have answered your query. Let me know if I can assist you further.